# SDR ASAA2018092426262

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 16,946 hours, 5,644 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT SELECTION MISSING FROM MCD MENU PAGE. GROUNDED - YES. PULLED AND RESET SATCOM C/B IAW QRH. SATCOM RESTORED.
